# SDR DALA2024080907925

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 20,174 hours, 2,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3401 - ATB - PERFORMED AN AIR TURN BACK DUE TO ODOR/FUME IN THE CABIN. CORRECTIVE ACTION: INSPECTED BOTH ENGINES AND APU, NO VISIBLE LEAKS. PERFORMED BORO INSPECTION OF #1 AND #2 ENGINE IP AND HP COMPRESSORS, NO FINDINGS. COMPLIED WITH PACK BURN AND REPLACED CABIN RECIRC FILTERS AND PLACED A/C BACK IN SERVICE. (5868450)
